# SDR R61A2023082700458

- Difficulty date: August 27, 2023
- Submitted: August 27, 2023
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 18,617 hours, 12,733 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107054
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, R/H WING SUSPECT CRACK FOUND ON OUTBOARD SPAR-1. : R/H WING OUTBOARD SPAR-1 WING TIP HAS BEEN REPLACED UNDER TASK CARD / EO 170EO57-20-0050MA.
